# SDR AU000509

- Difficulty date: June 23, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Manifold
- Part number: 2437241
- Condition: Failed
- Location: Engine Collector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE EXHAUST MANIFOLDS TRANSPOSED.  (X)
